MANUFACTURER: SCHERING-PLOUGH HEALTHCARE. INDICATIONS: Claritin 24 Hour Non Drowsy Allergy Relief 10 mg Tablets can provide all-day relief from allergy symptoms. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
INGREDIENTS: Active Ingredients: Loratadine 10 mg (Antihistamine). Inactive Ingredients: Corn Starch, Lactose Monohydrate, Magnesium Stearate. DIRECTIONS: Aadults and children 6 years and over 1 tablet daily; not more than 1 tablet in 24 hours Children under 6 years of age ask a doctor . Consumers with liver or kidney disease ask a doctor. Warning
- Runny nose
- Itchy, watery eyes
- Itching of the nose or throat.
California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Shipping Weight : 0.30 lb